Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 13, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A generalization of Weierstrass’ preparation theorem for a power series in several variables
Gilbert Ames Bliss.
Trans. Amer. Math. Soc. 13 (1912), 133-145
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500910
An existence theorem for periodic solutions
William Duncan Macmillan.
Trans. Amer. Math. Soc. 13 (1912), 146-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500911
A condition that a function in a projective space be rational
William F. Osgood.
Trans. Amer. Math. Soc. 13 (1912), 159-163
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500912
A method of proving certain theorems relating to rational functions which are adjoint to an algebraic equation for a given value of the independent variable
J. C. Fields.
Trans. Amer. Math. Soc. 13 (1912), 164-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500913
The dependence of focal points upon curvature for problems of the calculus of variations in space
Marion Ballantyne White.
Trans. Amer. Math. Soc. 13 (1912), 175-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500914
Orthocentric properties of the plane directed $n$-line
Joseph Ellis Hodgson.
Trans. Amer. Math. Soc. 13 (1912), 199-231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500915
Certain singularities of point transformations in space of three dimensions
S. E. Urner.
Trans. Amer. Math. Soc. 13 (1912), 232-264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500916
Multiple correspondences determined by the rational plane quintic curve
J. R. Conner.
Trans. Amer. Math. Soc. 13 (1912), 265-278
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500917